# SDR SIMA20250228001

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N276NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000781
- Aircraft time: 15,415 hours, 10,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR EMERGENCY EXIT LIGHT INOP RAR EMERGENCY LIGHT POWER UNIT IAW AMM 33--50-01 RAR EXIT IDENTIFIER SIGN IAW AMM 33-50-15 OPS CHECK GOOD
